# SDR CA070209013

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Condition: Damaged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN CRUISE.  SUBSEQUENT INVESTIGATION REVEALED DAMAGED TOWERSHAFT DRIVE BEVEL GEARS. (TC NR 20070209013)
